Research Repository

Items where Author is "Williams, Gerald"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 15.


Noferini, Vanni and Williams, Gerald (2022) 'Cyclically presented groups as Labelled Oriented Graph groups.' Journal of Algebra, 605. pp. 179-198. ISSN 0021-8693

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Generalized polygons and star graphs of cyclic presentations of groups.' Journal of Combinatorial Theory, Series A, 190. p. 105638. ISSN 0097-3165

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Fractional Fibonacci groups with an odd number of generators.' Topology and its Applications, 312. p. 108083. ISSN 0016-660X

Mohamed, Esamaldeen and Williams, Gerald (2022) 'An Investigation Into the Cyclically Presented Groups with Length Three Positive Relators.' Experimental Mathematics, 31 (2). pp. 537-551. ISSN 1058-6458

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Hyperbolicity of T(6) Cyclically Presented Groups.' Groups, Geometry, and Dynamics, 16 (1). pp. 341-361. ISSN 1661-7207 (In Press)

Isherwood, Shaun and Williams, Gerald (2022) 'On the Tits alternative for cyclically presented groups with length four positive relators.' Journal of Group Theory. ISSN 1433-5883

Noferini, Vanni and Williams, Gerald (2021) 'Matrices in companion rings, Smith forms, and the homology of 3-dimensional Brieskorn manifolds.' Journal of Algebra, 587. pp. 1-19. ISSN 0021-8693

Chinyere, Ihechukwu and Williams, Gerald (2021) 'Hyperbolic groups of Fibonacci type and T(5) cyclically presented groups.' Journal of Algebra, 580. pp. 104-126. ISSN 0021-8693

Howie, James and Williams, Gerald (2020) 'Planar Whitehead graphs with cyclic symmetry arising from the study of Dunwoody manifolds.' Discrete Mathematics, 343 (12). p. 112096. ISSN 0012-365X

Cuno, Johannes and Williams, Gerald (2020) 'A class of digraph groups defined by balanced presentations.' Journal of Pure and Applied Algebra, 224 (8). p. 106342. ISSN 0022-4049

Mohamed, Esamaldeen and Williams, Gerald (2019) 'Isomorphism theorems for classes of cyclically presented groups.' International Journal of Algebra and Computation, 29 (06). pp. 1009-1017. ISSN 0218-1967

Williams, Gerald (2019) 'Generalized Fibonacci groups H(r,n,s) that are connected labelled oriented graph groups.' Journal of Group Theory, 22 (1). pp. 23-39. ISSN 1433-5883

Telloni, Agnese Ilaria and Williams, Gerald (2014) 'Smith forms of circulant polynomial matrices.' Linear Algebra and Its Applications, 458. pp. 559-572. ISSN 0024-3795

Williams, Gerald (2014) 'Smith forms for adjacency matrices of circulant graphs.' Linear Algebra and its Applications, 443. pp. 21-33. ISSN 0024-3795

Book Section

Williams, Gerald and Bogley, William A and Edjvet, Martin (2019) 'Aspherical Relative Presentations All Over Again.' In: Campbell, CM and Quick, MR and Parker, CW and Robertson, EF and Roney-Dougal, CM, (eds.) Groups St Andrews 2017 in Birmingham. London Mathematical Society Lecture Note Series . Cambridge University Press, 169 - 199. ISBN 9781108728744, 110872874X

This list was generated on Thu Aug 18 08:27:36 2022 BST.